Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

i need help asap!! BV

i got BVand the drs gave me a antibiotic that goes up in me (like monistat) but i am about to go on vacation for three days...can i wait til i get back home to start or should i start it now

Answer Question
 
Anonymous

Asked by Anonymous at 11:11 PM on Jul. 6, 2010 in Health

Answers (5)
  • BV makes you have serious odor. i would start it now and get the meds in your system.
    Preggydyke

    Answer by Preggydyke at 11:12 PM on Jul. 6, 2010

  • call the pharmacist. he/she can give you the answer you need.
    june_kitten

    Answer by june_kitten at 11:13 PM on Jul. 6, 2010

  • Yeah, start it now!! Why let things get worse!!

    Morgain

    Answer by Morgain at 11:15 PM on Jul. 6, 2010

  • I would start it and were a panty liner or something. lol well unless it was time away with your sweetie. I'm not sure if you got a something from the doctors about BV but here is a site you can go to. http://www.cdc.gov/std/bv/stdfact-bacterial-vaginosis.htm the little bit that I read, sounded like it would be okay to wait but I'd still read up. I hope this helped.
    econnis

    Answer by econnis at 11:17 PM on Jul. 6, 2010

  • Start now so you can get the med in your system
    mamaofficer

    Answer by mamaofficer at 8:22 AM on Jul. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN